| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The device was returned with the batteries removed from the pack.Functional testing found the device did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing and design issues.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: china.
Event or Problem Description
It was reported that during surgery, the unit could not operate properly, unit had no power.Battery expulsion was confirmed after final assessment.There was no patient harm or impact.There was a delay of 5 min.Due diligence is complete.